HD
Huagui Duan
math.DSmath.SGmath.DG
On Valency
published · living versionsW_h7kywter·v1 · currentpublished
The second closed geodesic on Finsler manifolds with fundamental group
with Hui Liu, Wei Wang
1 version
Preprints & journals
21 papers in the corpus · 2007–2026The minimal period solution of Hamiltonian systems with even potentials2610.29496v1 · Huagui Duan, Yan Wu2026 · 0 citationsarXiv
The second closed geodesic on Finsler manifolds with fundamental group2610.25253v1 · Huagui Duan, Hui Liu, Wei Wang2026 · 0 citationsarXivon Valency
Closed Reeb orbits on contact type hypersurfaces in 2603.07894v1 · Huagui Duan, Zihao Qi2026 · 0 citationsarXiv
On the common index jump theorem and further developments2509.11119v3 · Huagui Duan, Yiming Long, Wei Wang et al.2025 · 0 citationsarXiv
Four closed characteristics on compact star-shaped hypersurfaces in 2409.04460v1 · Huagui Duan, Dong Xie2024 · 0 citationsarXiv
On the minimal number of closed geodesics on positively curved Finsler spheres2406.15705v1 · Huagui Duan, Dong Xie2024 · 0 citationsarXiv
Three closed characteristics on non-degenerate star-shaped hypersurfaces in 2401.13259v1 · Huagui Duan, Hui Liu, Yiming Long et al.2024 · 0 citationsarXiv
Multiple closed geodesics on Finsler -dimensional sphere2309.00211v2 · Huagui Duan, Zihao Qi2023 · 1 citationarXiv
Multiplicity and stability of closed geodesics on positively curved Finsler -spheres2207.02405v2 · Huagui Duan, Dong Xie2022 · 0 citationsarXiv
A dichotomy result for closed characteristics on compact star-shaped hypersurfaces in 2205.14789v1 · Huagui Duan, Hui Liu, Wenyan Ren2022 · 1 citationarXiv
Generalized common index jump theorem with applications to closed characteristics on star-shaped hypersurfaces and beyond2205.07082v2 · Huagui Duan, Hui Liu, Yiming Long et al.2022 · 6 citationsJournal of Functional Analysis,2024
Multiplicity of closed geodesics on bumpy Finsler manifolds with elliptic closed geodesics2201.10975v2 · Huagui Duan, Dong Xie2022 · 1 citationarXiv
Multiplicity and ellipticity of closed characteristics on compact star-shaped hypersurfaces in 1601.03470v1 · Huagui Duan, Hui Liu2016 · 0 citationsarXiv
Non-hyperbolic closed characteristics on non-degenerate star-shaped hypersurfaces in 1510.08648v2 · Huagui Duan, Hui Liu, Yiming Long et al.2015 · 3 citationsarXiv
The enhanced common index jump theorem for symplectic paths and non-hyperbolic closed geodesics on Finsler manifolds1510.02872v2 · Huagui Duan, Yiming Long, Wei Wang2015 · 37 citationsarXiv
Non-hyperbolic closed geodesics on positively curved Finsler spheres1508.05577v1 · Huagui Duan2015 · 6 citationsarXiv
Two elliptic closed geodesics on positively curved Finsler spheres1504.00245v2 · Huagui Duan2015 · 9 citationsarXiv
The index quasi-periodicity and multiplicity of closed geodesics1008.1458v2 · Huagui Duan, Yiming Long2010 · 7 citationsarXiv
The index growth and multiplicity of closed geodesics1003.3593v2 · Huagui Duan, Yiming Long2010 · 32 citationsarXiv
Multiplicity and stability of closed geodesics on bumpy Finsler 3-spheres0705.4326v2 · Huagui Duan, Yiming Long2007 · 13 citationsarXiv
Multiple closed geodesics on bumpy Finsler -spheres0705.4327v1 · Huagui Duan, Yiming Long2007 · 41 citationsJ. Differential Equations 233 (2007) 221-240
Career total: 43 works. 21 are in this corpus.
Profile built from the corpus for this byline.
Author records are still filling in while the Hub is in alpha. If this is your page, you'll be able to claim it soon. Spot a mistake? Tell us.